Su Yu-cheng, Liu Guo-qing. Asymptotic Solution of Singular Perturbation Problems for the Fourth-Order Elliptic Differential Equations[J]. Applied Mathematics and Mechanics, 1990, 11(7): 597-610.
Citation: Su Yu-cheng, Liu Guo-qing. Asymptotic Solution of Singular Perturbation Problems for the Fourth-Order Elliptic Differential Equations[J]. Applied Mathematics and Mechanics, 1990, 11(7): 597-610.

Asymptotic Solution of Singular Perturbation Problems for the Fourth-Order Elliptic Differential Equations

  • Received Date: 1989-09-05
  • Publish Date: 1990-07-15
  • In this paper we consider the singularly perturbed boundary value problem for the fourth-order elliptic differential equation,establish the energy estimates of the solutionand its derivatives and construct the formal asymptotic solution by Lyuternik-Vishik's method.Finally,by means of the energy estimates we obtain the bound of the remainder of the asymptotic solution.
  • loading
  • [1]
    Comstock,C.,Sigular perturbations of elliptic equations I,SIAM J.Appl.Math.,20(1971),491.
    [2]
    江福汝,椭圆型方程奇异摄动问题,复旦学报,2(1978).
    [3]
    苏握城,《奇异摄动中的边界层校正法》,上海科技出版社(1983).
    [4]
    Ladyzhenskaya,O.A.,The Boundary Problems of Mathematical Physics,Springer-verlag,(1985).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1810) PDF downloads(607) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return